RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2002, Volume 2, Number 4, Pages 635–645 (Mi mmj66)  

This article is cited in 6 scientific papers (total in 6 papers)

An analytic separation of series of representations for $SL(2;\mathbb R)$

S. G. Gindikin

Rutgers, The State University of New Jersey, Department of Mathematics

Abstract: For the group $SL(2;\mathbb R)$, holomorphic wave fronts of the projections on different series of representations are contained in some disjoint cones. These cones are convex for holomorphic and antiholomorphic series, which corresponds to the well-known fact that these projections can be extended holomorphically to some Stein tubes in $SL(2;\mathbb C)$. For the continuous series, the cone is not convex, and the projections are boundary values of 1-dimensional $\bar\partial$-cohomology in a non-Stein tube.

Key words and phrases: ntegral geometry, horospherical transform, series of representations, $\bar\partial$-cohomology, holomorphic wave front.

DOI: https://doi.org/10.17323/1609-4514-2002-2-4-635-645

Full text: http://www.ams.org/.../abst2-4-2002.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 22E46, 32A45, 44A12
Received: April 16, 2002
Language:

Citation: S. G. Gindikin, “An analytic separation of series of representations for $SL(2;\mathbb R)$”, Mosc. Math. J., 2:4 (2002), 635–645

Citation in format AMSBIB
\Bibitem{Gin02}
\by S.~G.~Gindikin
\paper An analytic separation of series of representations for ${\rm SL}(2;\mathbb R)$
\jour Mosc. Math.~J.
\yr 2002
\vol 2
\issue 4
\pages 635--645
\mathnet{http://mi.mathnet.ru/mmj66}
\crossref{https://doi.org/10.17323/1609-4514-2002-2-4-635-645}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1986084}
\zmath{https://zbmath.org/?q=an:1026.22014}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208593600001}


Linking options:
  • http://mi.mathnet.ru/eng/mmj66
  • http://mi.mathnet.ru/eng/mmj/v2/i4/p635

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gindikin S., “Holomorphic horospherical duality “sphere-cone””, Indag Math (N S ), 16:3–4 (2005), 487–497  crossref  mathscinet  zmath  isi
    2. S. G. Gindikin, “The horospherical Cauchy–Radon transform on compact symmetric spaces”, Mosc. Math. J., 6:2 (2006), 299–305  mathnet  mathscinet  zmath
    3. Gindikin S., Kroetz B., Olafsson G., “Horospherical model for holomorphic discrete series and horospherical Cauchy transform”, Compositio Mathematica, 142:4 (2006), 983–1008  crossref  mathscinet  zmath  isi
    4. Gindikin S., “Harmonic analysis on symmetric Stein manifolds from the point of view of complex analysis”, Jpn J Math, 1:1 (2006), 87–105  crossref  mathscinet  zmath  isi
    5. Gindikin S., “The horospherical duality”, Science in China Series A-Mathematics, 51:4 (2008), 562–567  crossref  mathscinet  zmath  adsnasa  isi
    6. Frenkel I., Libine M., “Split quaternionic analysis and separation of the series for SL(2, R) and SL(2, C)/SL(2, R)”, Adv Math, 228:2 (2011), 678–763  crossref  mathscinet  zmath  isi
  • Moscow Mathematical Journal
    Number of views:
    This page:171
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020